Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 43, NWS Green Bay, WI

August 7, 2013Brown County, Kewaunee County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 7, 2013, 12:51 AM CDT for Brown County, Kewaunee County, Manitowoc County, Wisconsin. It was in force for 39 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2013, 12:51 AM CDT (05:51 UTC)
Expired
Aug 7, 2013, 1:30 AM CDT
In force
39 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Brown County, WI, Kewaunee County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 1:03 AM CDTTSTM WND GST 40Bellevue, WI
Aug 7, 1:04 AM CDTTSTM WND DMGE Maribel, WISEMI-TRAILER OVERTURNED ON INTERSTATE 43 NORTH OF COUNTY ROAD Z. REPORTED BY FOX 11.
Aug 7, 1:06 AM CDTTORNADO3 Sw Pilsen, WIA BRIEF TORNADO HIT NEAR THE BROWN/KEWAUNEE COUNTY LINE CAUSING DAMAGE TO TREES AND TWO BARNS. THE TORNADO WAS ON THE GROUND FOR ABOUT 3 MILES. IT WAS RATED EF1 WITH WINDS ESTIMATED 85 TO 90 MPH.
Aug 7, 1:08 AM CDTTSTM WND GST 59Denmark, WI
Aug 7, 1:10 AM CDTTSTM WND DMGMaribel, WITREES AND POWERLINES DOWN IN CITY.
Aug 7, 1:12 AM CDTTSTM WND GST 781 W Mishicot, WIMEASURED ON KESTREL 3500. TIME ESTIMATED.
Aug 7, 1:13 AM CDTTSTM WND DMGMishicot, WIMANY TREES AND POWERLINES DOWN...NO POWER IN CITY.
Aug 7, 1:18 AM CDTTSTM WND DMGN Two Rivers, WIMANY TREES AND POWERLINES DOWN ON THE NORTHSIDE OF TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 10:45 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 424 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
424 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1453 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WUUS53 KGRB 070551
SVRGRB
WIC009-061-071-070630-
/O.NEW.KGRB.SV.W.0043.130807T0551Z-130807T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1251 AM CDT WED AUG 7 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BROWN COUNTY IN NORTHEAST WISCONSIN...
  SOUTHERN KEWAUNEE COUNTY IN NORTHEAST WISCONSIN...
  MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 130 AM CDT

* AT 1250 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTHWEST OF GREEN BAY TO 5 MILES NORTHWEST
  OF BRILLION TO OSHKOSH...AND MOVING EAST AT 70 MPH.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  MANITOWOC...DENMARK...VALDERS...TWO CREEKS...CLEVELAND...
  LEDGEVIEW...ALLOUEZ...MORRISON...SHIRLEY AND GLENMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4389 8804 4424 8804 4424 8820 4450 8818
      4444 8749 4433 8753 4429 8753 4423 8750
      4420 8750 4415 8755 4410 8764 4405 8764
      4404 8766 4389 8773
TIME...MOT...LOC 0551Z 280DEG 60KT 4442 8807 4422 8812
          4400 8844

HAIL...0.88IN
WIND...70MPH

$$

TDH
3 follow-up statements
709 
WWUS53 KGRB 070610
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
110 AM CDT WED AUG 7 2013

WIC009-061-071-070630-
/O.CON.KGRB.SV.W.0043.000000T0000Z-130807T0630Z/
MANITOWOC WI-BROWN WI-KEWAUNEE WI-
110 AM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
KEWAUNEE...SOUTHEASTERN BROWN AND MANITOWOC COUNTIES UNTIL 130 AM
CDT...

AT 109 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF TWO CREEKS TO 6 MILES NORTH OF
MANITOWOC TO 6 MILES NORTHEAST OF ST ANNA...AND MOVING EAST AT 70
MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
MANITOWOC...TWO CREEKS...CLEVELAND...KELLNERS CORNERS...TISCH
MILLS...SHOTO...MISHICOT...LOUIS CORNERS...MILLHOME...NORMAN...SILVER
LAKE COLLEGE...NEWTONBERG...SCHOOL HILL...KEWAUNEE POWER STATION...
POINT BEACH NUCLEAR PLANT...TWO RIVERS...CLOVER...OSMAN...SPRING
VALLEY AND POINT BEACH STATE FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4389 8804 4424 8804 4447 8795 4444 8749
      4433 8753 4429 8753 4423 8750 4420 8750
      4415 8755 4410 8764 4405 8764 4404 8766
      4389 8773
TIME...MOT...LOC 0610Z 280DEG 60KT 4436 8763 4416 8768
          4394 8801

HAIL...0.88IN
WIND...70MPH

$$

TDH
489 
WWUS53 KGRB 070619
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
119 AM CDT WED AUG 7 2013

WIC009-070629-
/O.CAN.KGRB.SV.W.0043.000000T0000Z-130807T0630Z/
BROWN WI-
119 AM CDT WED AUG 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4389 8804 4424 8782 4433 8779 4433 8777
      4437 8777 4443 8774 4444 8749 4429 8753
      4420 8750 4415 8755 4410 8764 4406 8764
      4404 8766 4389 8773
TIME...MOT...LOC 0619Z 280DEG 60KT 4433 8742 4413 8747
          4391 8781

$$

WIC061-071-070630-
/O.CON.KGRB.SV.W.0043.000000T0000Z-130807T0630Z/
MANITOWOC WI-KEWAUNEE WI-
119 AM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
KEWAUNEE AND MANITOWOC COUNTIES UNTIL 130 AM CDT...

AT 118 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF TWO CREEKS TO 9 MILES NORTHEAST
OF MANITOWOC TO CLEVELAND...AND MOVING EAST AT 70 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CLEVELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4389 8804 4424 8782 4433 8779 4433 8777
      4437 8777 4443 8774 4444 8749 4429 8753
      4420 8750 4415 8755 4410 8764 4406 8764
      4404 8766 4389 8773
TIME...MOT...LOC 0619Z 280DEG 60KT 4433 8742 4413 8747
          4391 8781

HAIL...0.88IN
WIND...60MPH

$$

TDH
087 
WWUS53 KGRB 070633
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
133 AM CDT WED AUG 7 2013

WIC061-071-070643-
/O.EXP.KGRB.SV.W.0043.000000T0000Z-130807T0630Z/
MANITOWOC WI-KEWAUNEE WI-
133 AM CDT WED AUG 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KEWAUNEE AND
MANITOWOC COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT THE 
WARNED AREA.

LAT...LON 4389 8804 4424 8782 4433 8779 4433 8777
      4437 8777 4443 8774 4444 8749 4429 8753
      4420 8750 4415 8755 4410 8764 4406 8764
      4404 8766 4389 8773
TIME...MOT...LOC 0619Z 280DEG 60KT 4431 8742 4411 8747
          4389 8782

$$

TDH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 12:29 AM CDT, 22 minutes earlier.

Area forecast discussion, Aug 7, 12:29 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1229 AM CDT WED AUG 7 2013

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 310 PM CDT TUE AUG 6 2013

MAIN FCST CONCERNS ARE PCPN TRENDS AND SVR TSTM POTENTIAL TONIGHT...AND
TEMPERATURES THROUGH THE PERIOD.

MSAS SFC ANALYSIS SHOWED LOW PRESSURE OVER SE ND...WITH A WARM FRONT
EXTENDING ESE THROUGH CENTRAL MN AND WC WI...AND A COLD FRONT TRAILING
SW INTO SD. WV IMAGERY INDICATED A S/W TROF MOVG INTO NW WI...WITH
ADDITIONAL SHORT-WAVES IN ND AND SOUTHERN SASK. RADAR SHOWED A
SMALL CLUSTER OF TSTMS OVER NW WI... WITH MORE NUMEROUS SHOWERS
AND TSTMS OVER EASTERN ND AND NORTHERN MN. SPC HAS ISSUED A TORNADO
WATCH FOR MUCH OF CENTRAL MN AND A FEW COUNTIES IN FAR NW/WC WI...
FOR THE AREA ALONG AND NORTH OF THE WARM FRONT...WHERE SOME NEW
CONVECTION HAS DEVELOPED.

ALTHOUGH SOME ISOLD/SCT CONVECTION WILL OCCUR LATE THIS AFTERNOON AND
EARLY EVG...EXPECT MOST OF THE PCPN AND TSTM ACTIVITY TO OCCUR
FROM MID-EVENING THROUGH THE OVERNIGHT PERIOD. THE COLD FRONT WILL
MOVE THROUGH DURING THIS TIME FRAME...ACCOMPANIED BY UPPER LEVEL
FORCING FROM A STRONG JET STREAK AND THE NORTH DAKOTA S/W TROF.
WILL HAVE LIKELY POPS OVER THE ENTIRE CWA TONIGHT...WITH CATEGORICAL
POPS OVER NC WI...WHERE THE BEST UPPER FORCING SHOULD OCCUR. SVR
TSTM POTENTIAL IS A TOUGH CALL...AS MUCAPE IS ONLY EXPECTED TO
REACH 500-1000 J/KG DURING THE EVENT. ALTHOUGH THE INSTABILITY IS
MARGINAL...CANNOT RULE OUT THE SVR THREAT...GIVEN DEEP LAYER SHEAR
OF 40-50 KTS...SEASONALLY STRONG WINDS IN THE MID-LEVELS AND
SIGNIFICANT SYNOPTIC SCALE FORCING. NOT CONFIDENT ENOUGH TO ADD
SVR WORDING TO THE GRIDS/ZFP...BUT WILL MENTION A SLIGHT RISK
IN THE HWO THIS EVG AND INTO THE EARLY OVERNIGHT PERIOD.

HAVE TAPERED OFF POPS WITH THE PASSAGE OF THE COLD FRONT LATE
TONIGHT INTO EARLY WEDNESDAY...WITH A DRY FCST BY 15Z/WEDS. THERE
IS SOME CONCERN THAT THE SOUTHERN SASK S/W TROF MAY TRIGGER SOME
SHOWERS OVER N WI DURING THE LATE MORNING AND AFTERNOON...BUT
COUNTING ON ENOUGH DRYING IN THE MID-LEVELS TO PRECLUDE
ADDITIONAL PCPN DEVELOPMENT.

USED A BLEND OF THE PREVIOUS FCST AND THE BEST-PERFORMING GUIDANCE
SETS FOR TEMPS TONIGHT AND WEDNESDAY. HIGHS TEMPS SHOULD BE ABOUT
5 DEGREES COOLER THAN TODAY...AND HUMIDITY LEVELS WILL BE QUITE
LOW FOR THIS TIME OF YEAR.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 310 PM CDT TUE AUG 6 2013

AN UPPER TROUGH OVER THE NORTH CENTRAL UNITED STATES
SHOULD KEEP COOL TEMPERATURES OVER THE REGION THROUGH SUNDAY.
A REINFORCING PUSH OF COLDER AIR SHOULD ARRIVE THURSDAY NIGHT
ACCOMPANIED BY SCATTERED SHOWERS OR THUNDERSTORMS. THERE ALSO COULD
ALSO BE SCATTERED SHOWERS OR THUNDERSTORMS SUNDAY OR SUNDAY NIGHT
WITH SOME JET ENERGY MOVING THROUGH THE UPPER TROUGH AND WARM
ADVECTION ASSOCIATED WITH DEPARTING SURFACE HIGH. NEITHER OF THESE
TWO CHANCES OF PRECIPITATION LOOK ESPECIALLY IMPRESSIVE GIVEN LACK
OF GULF MOISTURE OR STRONG FORCING.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1221 AM CDT WED AUG 7 2013

LINE OF STRONG THUNDERSTORMS MOVING THROUGH AREA AT THIS TIME.
HEAVY RAIN AND SMALL HAIL STILL POSSIBLE AT GRB AND ATW FOR FEW
HOURS AT THE BEGINNING OF PERIOD. MOISTURE FROM RAINS AND LIGHTER
WINDS OVERNIGHT MAY LEAD TO SHORT PERIOD OF MVFR/IFR CIGS TOWARDS
MORNING....ESPECIALLY IN THE EAST THOUGH TOO UNCERTAIN TO ADD AT
THIS TIME.

CONDITIONS EXPECTED TO IMPROVE TO VFR AT MOST LOCATIONS BY LATE
MORNING. NW WINDS WILL INCREASE WEDS MORNING... WITH GUSTS TO 15
TO 20 KTS EXPECTED AT THE TAF SITES. &&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......RDM
AVIATION.......TE
Hazardous weather outlook, Aug 6, 3:32 PM CDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CDT TUE AUG 6 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
332 PM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE FORECAST AREA
TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH
DAMAGING WINDS AND LARGE HAIL...ESPECIALLY SOUTHWEST OF A LINE FROM
TOMAHAWK TO GREEN BAY BETWEEN 9 PM AND 3 AM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS IN EAST CENTRAL WISCONSIN EARLY
WEDNESDAY MORNING...BUT SEVERE WEATHER IS NOT EXPECTED.

THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS THURSDAY NIGHT...
AND AGAIN EARLY NEXT WEEK. IT IS TOO EARLY TO DETERMINE IF SEVERE
WEATHER WILL OCCUR DURING THESE PERIODS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ521-522-541>543-072045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
332 PM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. ALTHOUGH SEVERE
WEATHER IS NOT ANTICIPATED...ISOLATED STRONG THUNDERSTORMS WITH
GUSTY WINDS AND SMALL HAIL ARE POSSIBLE LATE THIS EVENING AND
OVERNIGHT.

PATCHY DENSE MARINE FOG MAY CAUSE NAVIGATION PROBLEMS FOR
MARINERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY MORNING...WITH MORE
STORMS POSSIBLE THURSDAY NIGHT AND AGAIN EARLY NEXT WEEK. THE
STORMS COULD PRODUCE GUSTY WINDS WHICH WILL POSE A HAZARD TO
BOATERS.

TSK/RDM

In the hours before

Special weather statement, Aug 7, 12:19 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1219 AM CDT WED AUG 7 2013

WIZ031-037>040-045-048>050-074-070645-
BROWN-CALUMET-KEWAUNEE-MANITOWOC-OUTAGAMIE-SHAWANO-SOUTHERN OCONTO
COUNTY-WAUPACA-WAUSHARA-WINNEBAGO-
1219 AM CDT WED AUG 7 2013

...STRONG THUNDERSTORMS APPROACHING THE FOX CITIES...

AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTHEAST
OF WAUPACA TO 6 MILES SOUTHWEST OF WAUTOMA...MOVING EAST AT 60 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  NAVARINO WILDLIFE AREA AND REDGRANITE BY 1225 AM CDT...
  LAKE POYGAN BY 1230 AM CDT...
  BLACK CREEK BY 1235 AM CDT...
  RUSH LAKE BY 1240 AM CDT...
  MENASHA AND KIMBERLY BY 1245 AM CDT...
  OSHKOSH BY 1250 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

TDH
Local storm report, Aug 7, 12:24 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1224 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     TSTM WND GST     OCONTO                  44.88N 87.88W
08/07/2013  M47.00 MPH       OCONTO             WI   AWOS

&&

MPC
Local storm report, Aug 7, 12:33 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1233 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     TSTM WND GST     NEW LONDON              44.38N 88.75W
08/07/2013  E50.00 MPH       WAUPACA            WI   PUBLIC

1225 AM     TSTM WND GST     NEW LONDON              44.38N 88.75W
08/07/2013  M75.00 MPH       WAUPACA            WI   MESONET

&&

SAC
Local storm report, Aug 7, 12:46 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1246 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 AM     TSTM WND DMG     APPLETON                44.26N 88.40W
08/07/2013                   OUTAGAMIE          WI   TRAINED SPOTTER

            POWERLINES DOWN AT THE INTERSECTION OF NORTHLAND AND
            MASON.

1244 AM     TSTM WND GST     APPLETON                44.26N 88.40W
08/07/2013  M59.00 MPH       OUTAGAMIE          WI   AWOS

&&

SAC
Local storm report, Aug 7, 12:48 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1248 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 AM     TSTM WND GST     APPLETON                44.26N 88.40W
08/07/2013  M67 MPH          OUTAGAMIE          WI   MESONET

            LAWRENCE UNIVERSITY.

&&

SAC
Local storm report, Aug 7, 12:50 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1250 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 AM     TSTM WND DMG     APPLETON                44.26N 88.40W
08/07/2013                   OUTAGAMIE          WI   TRAINED SPOTTER

            INTERSECTION OF FRENCH RD AND 00. 5 POWERPOLES SNAPPED.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 11:16 PM CDTSevere Thunderstorm WarningGRBMarinette, Menominee, Oconto, Shawano44 min
Aug 6, 11:25 PM CDTSevere Thunderstorm WarningGRBWood50 min
Aug 6, 11:50 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca, Waushara55 min
Aug 6, 11:53 PM CDTSpecial Marine WarningGRB82 min
Aug 7, 12:00 AM CDTSevere Thunderstorm WarningGRBMarinette, Oconto, Shawano30 min
Aug 7, 12:30 AM CDTSevere Thunderstorm WarningGRBCalumet, Outagamie, Waupaca, Winnebago45 min
Aug 7, 12:55 AM CDTSpecial Marine WarningGRB95 min
Aug 7, 1:05 AM CDTTornado WarningGRBManitowoc25 min
Aug 7, 1:17 AM CDTSpecial Marine WarningGRB88 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.